# SDR AALA20110604TUL05

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 61,450 hours, 21,241 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SLAT CORROSION AROUND FASTENER APPROXIMATELY 2 INCH FROM OUTBOARD END OF SLAT IN UPPER SKIN ALONG TRAILING EDGE. REMOVED CORROSION PER AARD PER 57-43-00-3 ON OUTBOARD AFT UPPER END OF SLAT SKIN.  INSTALLED DOUBLER PER AARD 57-43-00-1.
